# SDR UIEA2020081701786

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,346 hours, 20,094 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 917
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CA SIDE EADI FAILURE IN FLIGHT FL 390. EFI SWITCH INEFFECTIVE REMOVED AND REPLACED CA EADI IAW AMM 34-22-03. OPS CHECK GOOD.
